# SDR ASAA2016022915694

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 9,349 hours, 2,994 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED IAW FIM 21-62, TASK 848, PZTC BITE NORMAL WITHOUT FAULTS.  BOTH PACKS, OPS CHECKED NORMAL ON GROUND.
